# SDR ABXA20171018124

- Difficulty date: October 18, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 76,844 hours, 25,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T517164
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOP OUTBOARD CORNER OF A STIFFENER AT BS 246.  THE STIFFENER WAS REPLACED. THE ACFT WAS GROUNDED.
